# SDR YENA20110517254

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 36,458 hours, 13,135 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 130303652
- Condition: Failed
- Location: Nr 2
- Part time: 22,213 hours, 7,865 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 180 PHX-JFK, CREW QUICKLY DONNED OXYGEN MASKS AND REQUESTED AN EXPEDITED DESCENT DUE TO PRESSURIZATION PROBLEMS.  CABIN V/S FLUX BETWEEN +- 1700 FT/MIN ABOVE FL 300.  BOTH PACK FLOWS WERE HIGH WITH RIGHT PACK FLUX BETWEEN HIGH AND LOW SLOWLY BLEED PSI AND OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED NR 2 PACK FLOW CONTROL VALVE IAW MM 21-51-51.  OPS AND LEAK CHECK OK.
